# SDR UALA2009040300959

- Difficulty date: April 3, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 52,037 hours, 18,827 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EVAC LIGHTS INOP AT SEAT 14 AND 23 ASSYS BROKEN.  WILL NEED TWO.  RELAMPED 23 AND REPLACED LIGHT ASSY AT 14.  OPS CHECK OKAY.
